I have been a migraine sufferer for 10 years. But last November I started having episodes where I would have a sharp headache type pain the back of my head; that spot would become very tender to touch or to even lay down on a pillow. It would only last a few minutes or sometimes a full day and then it would go away for a while. About a month ago it came back and my husband commented that I seemed very distant and disoriented when this occured. I personally just felt extremely tired, and confused when it was happening. I finally went to my physician, whom sent me in for an MRI. He called this morning with the results and said I have Arteritis and is sending me back to my migraine/pain specialist. He didn't quite explain what this disease is, and after doing a little research it seems a bit more alarming than what he was letting on. What I am worried about most (other than the fact that this could cause sudden blindness!) is that my husband and I just started trying to concieve our first child and the mroe I'm reading, the more I'm finding that the prednisone therapy can last years!! I am so upset thinking we won't be able to continue trying to concieve during this period.. Is this true? And if anyone could give me more information on this, it would be greatly appreciated!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.